Next Article in Journal
Direct Solution of Second-Order Ordinary Differential Equation Using a Single-Step Hybrid Block Method of Order Five
Previous Article in Journal
Fractional Complex Transform for Fractional Differential Equations
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2010, 15(5), 974-977;

Nonlinear Vibration Analysis of a Rigid Rod on a Circular Surface via Hamiltonian Approach

Department of Mathematics, Zhejiang University, Hangzhou 310027, China
School of Railway Engineering, Iran University of Science and Technology, Tehran, Iran
Center of Excellence in Experimental Solid Mechanics and Dynamics, School of Mechanical Engineering, Iran University of Science and Technology, Narmak, Tehran, 16846, Iran
Author to whom correspondence should be addressed.
Received: 31 December 2010 / Accepted: 31 December 2010 / Published: 31 December 2010
PDF [80 KB, uploaded 8 April 2016]


This paper applies the Hamiltonian approach a nonlinear oscillator of a rigid rod on a circular surface without slipping, and its natural frequency is obtained. Comparison of the obtained result with the exact one shows good agreement even for large amplitudes and strong nonlinearities.
Keywords: Hamiltonian approach; nonlinear vibration Hamiltonian approach; nonlinear vibration
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Khan, Y.; Wu, Q.; Askari, H.; Saadatnia, Z.; Kalami-Yazdi, M. Nonlinear Vibration Analysis of a Rigid Rod on a Circular Surface via Hamiltonian Approach. Math. Comput. Appl. 2010, 15, 974-977.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top